# SDR CA190225013

- Difficulty date: February 22, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Engine: Austro E4
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: E4B95000000
- Condition: Damaged
- Location: Engine
- Part time: 98 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH, THE RIGHT ECU LATCHED FAILURE CODES ON BOTH A&B. AIRCRAFT WAS LANDED WITHOUT INCIDENT. AFTER TAXI AND UNSUCCESSFUL ATTEMPTS TO RESET THE FAILURE CODES, THE RIGHT ENGINE DIED BEFORE THE ENGINE MASTER WAS SWITCHED OFF. THE DATA WAS DOWNLOADED AND SENT TO AUSTRO. THE FAILURE CODES, 2199 AND 2016, INDICATED AN ISSUE WITH THE FUEL METERING UNIT OR HARNESS. AFTER TROUBLESHOOTING, THE FMU CONNECTOR WAS REPLACED WITH REPAIR KIT, P/N E4A-90-R23-000. THE ENGINE WAS GROUND RUN AND RETURNED TO SERVICE. (TC# 20190225013)
